MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY PRIVA ROTARY INSTRUMENTS¿ DIAMOND BURS; PRIVA DIAMOND BUR

PREMIER DENTAL PRODUCTS COMPANY PRIVA ROTARY INSTRUMENTS¿ DIAMOND BURS; PRIVA DIAMOND BUR
Catalog Number P245009M
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The priva diamonds bent just below the abrasive length of the diamond bur while using on a patient.The patient is fine.

Brand Name
PRIVA ROTARY INSTRUMENTS¿ DIAMOND BURS
Common Device Name
PRIVA DIAMOND BUR
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer (Section G)
ABRASIVE TECHNOLOGY LLC
8400 green meadows dr
lewis center OH 43035
Manufacturer Contact
jessica huang
1710 romano drive
plymouth meeting, PA 19462
6102396069
MDR Report Key25187455
Report Number2511556-2026-00004
Device Sequence Number10702264
Product Code DZP
UDI-Device Identifier00348783013436
UDI-Public00348783013436
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberP245009M
Device Lot Number1264402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown